# SDR AALA20161003005

- Difficulty date: September 30, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N938AN
- Make and model: Boeing 737823
- Aircraft serial: 29533
- Aircraft time: 47,751 hours, 19,553 cycles
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Part number: D40024P
- Condition: Damaged
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

EMERGENCY DECLARED. LANDING UNEVENTFUL. DURING APPROACH TRAILING EDGE FLAPS FAIL TO EXTEND WHEN SELECTED. FLAPS LOCKED OUT AT 1 DEGREE. MAINTENANCE REMOVED AND REPLACED SKEW SENSOR NR 1 IAW AMM 27-59-01 AND CONNECTOR D400024P IAW AMM 20-61-11. OPERATIONAL CHECK GOOD. AIRCRAFT WAS GROUNDED.
